MAUDE Adverse Event Report: SPINAL ELEMENTS, INC CERES CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE

SPINAL ELEMENTS, INC CERES CERVICAL PLATE SYSTEM; ANTERIOR CERVICAL PLATE
Model Number 12-150-0230
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available for evaluation as the device remains in the patient.Patient is asymptomatic and there is no plan for revision surgery.Radiographs received, noted the center locking cam is approximately 2mm proud but still in contact with the plate the acp plate.The bone screw is not proud and does not suggest a mechanical force dislodged the component post operatively.Root cause of the locking cam detaching from the plate is unknown.
 
Event or Problem Description
Patient underwent an acdf surgery to fuse c4- c6 on (b)(6) 2021.During a routine two month follow up it was noted via radiograph, that the center locking cam on the acp plate came dislodged.Patient is asymptomatic and there is no current plan for revision.

Brand Name
CERES CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer Contact
peter perhach
3115 melrose drive, suite 200
carlsbad, CA 92010
7606071830
MDR Report Key12801127
Report Number3004893332-2021-00020
Device Sequence Number5271062
Product Code KWQ
UDI-Device Identifier00840916127602
UDI-Public00840916127602
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-150-0230
Device Catalogue Number12-150-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale